RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 39, Number 3, Pages 307–316 (Mi tmf2847)  

Dimensional analysis of Feynman integrands with Bogolyubov subtractions

È. B. Manukyan


Abstract: The integrands of Feynman diagrams with Bogolyubov-type subtractions are subjected to dimensional analysis; this yields sufficient conditions for determining the asymptotic behavior of the integrals in the ultraviolet region of Euclidean space.

Full text: PDF file (1176 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 39:3, 480–486

Bibliographic databases:

Received: 13.07.1978

Citation: È. B. Manukyan, “Dimensional analysis of Feynman integrands with Bogolyubov subtractions”, TMF, 39:3 (1979), 307–316; Theoret. and Math. Phys., 39:3 (1979), 480–486

Citation in format AMSBIB
\Bibitem{Man79}
\by \`E.~B.~Manukyan
\paper Dimensional analysis of Feynman integrands with Bogolyubov subtractions
\jour TMF
\yr 1979
\vol 39
\issue 3
\pages 307--316
\mathnet{http://mi.mathnet.ru/tmf2847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=541888}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 39
\issue 3
\pages 480--486
\crossref{https://doi.org/10.1007/BF01017994}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JA61200003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2847
  • http://mi.mathnet.ru/eng/tmf/v39/i3/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:119
    Full text:42
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019